# SDR SWIA202163614

- Difficulty date: October 20, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY DOOR SURROUNDING STRUCTURE DOOR TRACKS (FWD AND AFT) HAVE GOUGES AND DENTS IN MULTIPLE AREAS. MARKED    (C CHECK RO 1/04/2021)   REMOVED AND REPLACED BOTH AFT BAGGAGE BAY DOOR SURROUND STRUCTURE DOOR TRACKS (FWD AND AFT) REF CRJ700 SRM 53-61-58-201-002-A01. OPS CHECK GOOD AT THIS TIME, AND LEAK CHECK GOOD.
